Far Eastern Mathematical Journal

To content of the issue


Regularity of solution of a boundary value problem for Maxwell's equations


R. V. Brizitskii, A. S. Savenkova

2009, issue 1-2, Ñ. 24–28


Abstract
In this paper we investigate regularity property of solution to a boundary value problem for Maxwell's equations under boundary conditions of the third kind.

Keywords:
regularity, Maxwell's equations

Download the article (PDF-file)

References

[1] F. Cakoni, D. Colton, P. Monk, “The electromagnetic inverse scattering problem for partially coated lipschitz domains”, Proceeding of the Edinburg Mathematical Society, 134 (2004), 661–682.
[2] F. Cakoni, H. Haddar, “Identification of partially coated anisotropic buried objects using electromagnetic Cauchy data”, J. Integral Equations Appl., 134:3 (2007), 359–389.
[3] F. Caconi, D. Colton, “A uniqueness theorem for an inverse electromagnetic scattering problem in inhomogeneous anisotropic media”, Proceeding of the Edinburg Mathematical Society, 46 (2003), 293–314.
[4] M. Costabel, “A remark on the regularity of solutions of Maxwell's equations on Lipschitz domains”, Math. Meth. Appl. Sci., 12 (1990), 365–368.
[5] D. Colton, R. Kress, Inverse acoustic and electromagnetic scattering theory, 2nd, Springer Verlag, 1998.
[6] R. Leis, Initial boundary value problems in mathematical physics, John Wiley & Sons, 1996.
[7] A. Alonso and A. Valli, “Some remarks on the characterization of the space of tangential traces of $H({\rm rot}; \Omega)$ and the construction of the extension operator”, Manuscr. Math., 89 (1996), 159–178.
[8] A. Buffa, M. Costabel, D. Sheen, “On traces for $H(curl,\Omega)$ in Lipschitz domains”, J. Math. Anal. Appl., 276:2 (2002), 845–876.
[9] G. V. Alekseev, D. A. Tereshko, Analiz i optimizaciya v gidrodinamike vyazkoj zhidkosti, Dal'nauka, Vladivostok, 2008.
[10] A. Valli, Orthogonal decompositions of $L^2(\Omega)^3$, Preprint UTM 493, Department of Mathematics. University of Toronto, Galamen, 1995.

To content of the issue